# SDR FDEA201410303425

- Difficulty date: October 30, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: NCA6044
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD AT BS 595 SUPPORT BEAM NCA 6044-29 CRACKED ON UPPER & LOWER FLANGE LT & RT OF CTR LINE 4 EACH.  REPAIRED BEAM NCA 6044-29 IAW SRM 53-40-00 VOL 1 FIG 36.
